Translator Disclaimer
2020 Correction to the article Floer homology and splicing knot complements
Eaman Eftekhary
Algebr. Geom. Topol. 20(6): 3205-3218 (2020). DOI: 10.2140/agt.2020.20.3205

Abstract

This note corrects the mistakes in the splicing formulas of the paper “Floer homology and splicing knot complements” (Algebr. Geom. Topol. 15 (2015) 3155–3213). The mistakes are the result of the incorrect assumption that for a knot K inside a homology sphere Y, the involution on HFK̂(K) which corresponds to moving the basepoints by one full twist around K is trivial. The correction implicitly involves considering the contribution from this (possibly nontrivial) involution in a number of places.

Citation

Download Citation

Eaman Eftekhary. "Correction to the article Floer homology and splicing knot complements." Algebr. Geom. Topol. 20 (6) 3205 - 3218, 2020. https://doi.org/10.2140/agt.2020.20.3205

Information

Received: 28 October 2017; Revised: 21 January 2020; Accepted: 5 February 2020; Published: 2020
First available in Project Euclid: 16 December 2020

Digital Object Identifier: 10.2140/agt.2020.20.3205

Subjects:
Primary: 57M27
Secondary: 57R58

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 6 • 2020
MSP
Back to Top